# SDR FDEA201003120793

- Difficulty date: March 12, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 58,233 hours, 13,053 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB2850505
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - NR 16 L/E SLAT TRACK SUPPORT RIB FOUND CRACKED.  R & R IAW SRM 51-33-01 REVISION 43. LT WING NR 7 AND NR 8 SLAT ADJUSTMENT AND TEST CARRIED OUT IAW AMM 27-80-30 REV 64 FOUND SATISFACTORY.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 109.
